# SDR 2DYA20160805009

- Difficulty date: August 5, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N253MY
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 97,052 hours, 17,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHTS FOUND THE EXTERIOR LIGHT INOPERTAIVE AT THE R1 DOOR.  REPLACED THE LAMP IAW AMM 33-51-02.
